F2M-COLD

Product Details:

Product Type: Liquid
Brand Name: DM Pharma
Packaging Type Box (60 ml)
Packaging: 160×60
Composition: Phenylephrine Hydrochloride 5 Mg + Cetirizine Hydrochloride 2.5 Mg + Paracetamol 250 Mg + Flavoured Syrupy Base Q.s.
Usages: Oral use

 

SKU: dfd361544ec5-1-1-1 Category: Tag:
Description

Phenylephrine Hydrochloride, Cetirizine Hydrochloride, and Paracetamol

 

F2M-COLD SUSPENSION (Cough Syrup for Whooping Cough)


Phenylephrine Hydrochloride – Phenylephrine is used for the temporary relief of stuffy nose, sinus, and ear symptoms caused by the common cold, flu, allergies, or other breathing illnesses (e.g., sinusitis, bronchitis). This medication works by decreasing swelling in the nose and ears, thereby lessening discomfort and making it easier to breathe.

Cetirizine Hydrochloride – Cetirizine is an antihistamine used to relieve allergy symptoms such as watery eyes, runny nose, itching eyes/nose, sneezing, hives, and itching. It works by blocking a certain natural substance (histamine) that your body makes during an allergic reaction.

Paracetamol – Paracetamol is a medication used to treat pain and fever. It is typically used for mild to moderate pain relief. There is mixed evidence for its use to relieve fever in children. It is often sold in combination with other medications, such as in many cold medications. Paracetamol is also used for severe pain, such as cancer pain and pain after surgery, in combination with opioid pain medication. It is typically used either by mouth or rectally but is also available by injection into a vein. Effects last between 2 to 4 hours.

 

MECHANISM OF ACTION:

F2M Cold cough syrup, a combination of Phenylephrine Hydrochloride, Cetirizine Hydrochloride and Paracetamol is an antitussive anti-inflammatory nasal decongestant cough mixture. Phenylephrine Hydrochloride Clears nasal passages between the nose and sinuses. Cetirizine Hydrochloride is an antihistamine selective H1 Receptor antagonist. Paracetamol acts as an antipyretic with little analgesic action.

 

USES: F2M COLD syrup can be used in the followings:

  • Seasonal and perineal
  • Cold Influenza
  • Nasal congestion
  • Hay fever
  • Allergies
  • Sinusitis

 

SIDE EFFECTS:

Mild upset stomach, trouble sleeping, dizziness, lightheadedness, headache, nervousness, shaking, or fast heartbeat may occur. If any of these effects persist or worsen, tell your doctor or pharmacist promptly.

 

DOSAGE:

As directed by the physician.

 

STORAGE: 

Store at temperature below 25C out of reach of children.